# SDR SWAA2021051065363

- Difficulty date: April 19, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH FLOOR TO SIDEWALL SUPPORT HAS ELONGATED FASTENER HOLES; LBL 23 WL 156; BS 500B + 2; BS 500B + 2.5 AND BS 500B + 6 / REMOVED AND INSTALLED NEW ON FCB L/H FLOOR TO SIDEWALL SUPPORT BS400 TO BS500D LBL23 FABRICATED FROM BAC 1496-444 #7D75T62 LOT# 1453146-2 ON FLOOR TO SIDEWALL SUPPORT AND SPLICE BS490 IAW SRM 53-00-53-2R-6 AND DWG 143A7501 LOCATED AND DRILLED AND TREAT AND PRIMER IAW SRM 51-40-05 AND SRM 51-40-01; SOPM 20-43-03 AND SRM 51-40-02; DWG 143A7500.
